# SDR SWIA2025080600423

- Difficulty date: April 23, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N300SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000837
- Aircraft time: 12,095 hours, 10,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Broken
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, AFT SLIDE GIRT-BAR FITTING HAS ONE EACH BROKEN SPRING ON FITTING.   REMOVED AND REPLACED BROKEN SPRING ON AFT SERVICE DOOR AFT SLIDE GIRT BAR FITTING. REF ERJ175 AMM 53-23-25
